# SDR JGVR20201120005

- Difficulty date: November 20, 2020
- Submitted: November 20, 2020
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N375QS
- Make and model: Cessna 680A
- Aircraft serial: 6800230
- Aircraft time: 11,336 hours, 7,433 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICALLY REMOVED 12 AREAS OF CORROSION LOCATED AT LT UPPER WING FWD, MIDDLE AND AFT DRAG ANGLES.  REPAIRED CORROSION BLENDS, IAW TEXTRON ENGINEERING STANDARD REPAIR SR-680-ATA57-27245 REV-.  TITLED "STANDARD REPAIR-CORROSION, WING UPPER SKINS, WS 37" DATED 10/08/2020, SUPPORTED BY FAA FORM 8100-9 DATED: 10/08/2020.  ALSO REPAIRED 1 AREA OF CORROSION BEYOND LIMITS.  REPAIRED DELAMINATION ON LT FORWARD OVERWING DRAG ANGLE PER CESSNA REPORT S-750-ATA51/01RD REV A DATED 17 FEB 2009, REPAIR TYPE B-1 DAMAGE SUPPORTED BY TEXTRON AVIATION MEMO REF: DQ27330M1 RRL SUBJECT: "680-0230 N375QS RRL LEFT WING UPPER FORWARD FAIRING DELAMINATION" DATED OCTOBER 12, 2020.
